# SDR QXEA200801022

- Difficulty date: September 24, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2078. DIVERTED TO RDM FOR LT HORIZONTAL STABILIZER DE-ICE CAUTION LIGHT. DIVERSION DUE TO PENDING CLOUDS AND ICE CONDITIONS. MAINTENANCE REPLACED THE LEADING EDGE 332CL. CHECKS GOOD. RETURNED TO SERVICE. (K)
